Communications in Mathematical Analysis

A Compactness Result For An Equation with Hölderian Condition

Samy Skander Bahoura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give blow-up behavior for a Brezis and Merle's problem with Dirichlet and Hölderian conditions. Also we derive a compactness criterion as in the work of Brezis and Merle.

Article information

Commun. Math. Anal., Volume 21, Number 1 (2018), 23-34.

First available in Project Euclid: 9 May 2018

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations 35B44: Blow-up 35B45: A priori estimates

blow-up boundary Dirichlet condition compactness Hölderian condition


Bahoura, Samy Skander. A Compactness Result For An Equation with Hölderian Condition. Commun. Math. Anal. 21 (2018), no. 1, 23--34.

Export citation